• Decrease font size
  • Return font size to normal
  • Increase font size
U.S. Department of Health and Human Services

Safety

  • Print
  • Share
  • E-mail

Colchicine Compounded Injectable Products Recall Notice Apr 2007

The following information is from ApothéCure. Contact the company for a copy of any referenced enclosures.


URGENT: DRUG RECALL – Sterile Injectable
RE: Compounded Injectable Colchicine all strengths, sizes and lots

April 30, 2007

Recent deaths have been reported in connection with compounded Injectable Colchicine .5mg/ml, 4ml vials, lot number 20070122@26. As a result, ApothéCure is issuing an immediate drug recall at the request of the Texas State Board of Pharmacy for all strengths, sizes and lots of compounded Injectable Colchicine that we have sold in the last year. Since Colchicine is an unpredictable drug, and when not used properly or without adequate testing can cause grave results, we stand firmly behind this recall.

Please examine your drug stocks immediately to see if you have any ApothéCure compounded Colchicine on hand. If so, please discontinue use immediately and promptly report to us the quantities and lot numbers you have in your possession so we can issue a call tag to retrieve the product and credit your account. You will receive an in-store credit on your account to be used on future purchases.

Please return the enclosed card immediately providing the requested information.

This recall is being made with the knowledge of the US Food and Drug Administration.

We appreciate your assistance in this matter. If you have any questions or concerns, please contact one of our pharmacists at 800-969-6601.

Regards,

Gary Osborn, RPh.